Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Memory Loss
Created On 3/23/14 1:12 AM
Topic View:

View thread in raw text format


MoMo
Senior Supporter

Posts: 1497
Joined: May 2009

3/23/14 1:12 AM
User is offline

Hi,

I was on Pristiq for a few years which had a side effect that I'd sometimes struggle to find the right words to express myself (The word I'd want to use just wasn't available). Also I sometimes struggled with forgetting people's names.

My new psychiatrist just switched me from Pristiq to Effexor. Over the past few days my memory is terrible. I couldn't remember the names of relatives with whom I'm very close and I couldn't remember the name of a store that I frequent often (it's not that I didn't know the names at all rather it just wasn't available to me when I needed it).

What do you think is going on? Is this temporary or permanent?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

3/23/14 7:07 AM
User is offline

Likely temporary meaning that when you get off the Effexor, the memory will recover. Effexor is more serotonergic than Pristiq so you may be sensitive the serotonin side effect.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



MoMo
Senior Supporter

Posts: 1497
Joined: May 2009

3/23/14 11:17 AM
User is offline

Thank you very much.
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.